# SDR DHL2004804503

- Difficulty date: June 24, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT JOINT FLAP FORMER CRACK, STA XW 122.000.  FABRICATED ANGLE DOUBLER (2024T3 0.050) IAW DC8 SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW DC8 SRM 57-2-0 PG 9-10, DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-21A PG 1-4.
